MAUDE Adverse Event Report: EXACTECH, INC. INTEGRIP CC, CLUSTER 62MM, G4; PROSTHESIS, HIP, CONSTRAINED, CEMENTED OR UNCEMENTED, METAL/POLYMER

EXACTECH, INC. INTEGRIP CC, CLUSTER 62MM, G4; PROSTHESIS, HIP, CONSTRAINED, CEMENTED OR UNCEMENTED, METAL/POLYMER
Model Number INTEGRIP CC, CLUSTER 62MM, G4
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Pain (1994); Scar Tissue (2060); Synovitis (2094); Osteolysis (2377)
Date of Event 01/09/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Legal case - usa.It was reported that approximately 20 months after a total right hip replacement procedure, the patient underwent a revision procedure to address prosthesis wear, pain, synovitis, and osteolysis.No further issues or complications were reported.No additional information is available.
 
Additional Manufacturer Narrative
D10: concomitants (b)(6); 136-36-54 - nv gxl lnr, +5lat, 36mm g4-60/62mm cups.(b)(6); 101-05-20 - 3.2mm drill bit 20mm 1pk.(b)(6); 164-03-13 - element-stem, collared w/ha, std offset, sz 13.(b)(6); 180-65-20 - alteon 6.5mm screw, 20mm.(b)(6); 180-65-20 - alteon 6.5mm screw, 20mm.(b)(6); 170-36-00 - biolox delta femoral head 36mm od, +0mm.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.

Brand Name
INTEGRIP CC, CLUSTER 62MM, G4
Common Device Name
PROSTHESIS, HIP, CONSTRAINED, CEMENTED OR UNCEMENTED, METAL/POLYMER
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key20751339
Report Number1038671-2024-04473
Device Sequence Number12741157
Product Code KWZ
UDI-Device Identifier10885862038821
UDI-Public10885862038821
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K102975
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/23/2023
Device Model NumberINTEGRIP CC, CLUSTER 62MM, G4
Device Catalogue Number186-01-62
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date11/14/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2024
Initial Report FDA Received Date11/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale